Again it depend regarding which drug you are talking !!But generally it is best to take in morning hours as during the day many psychosomatic works are going on and on we need to have our blood pressure to control !As in evening hours our thinking and prime important things are not causing much worries we can have a cool effect in night time so we do not need the availability of anti hypertensive drug to the extent we need in beginning of the day !But some anti hypertensive drug is also having heart protective effect separately and that can be taken for both the purpose in evening hours !Always YouRsmE
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 54 yo, have been treated for hypertension since age twenty. I am not overweight nor do I have any other risk factors. I was on birth control pills at the time of dx which I discontinued immediately. I have recently stopped taking losartan secondary to muscular side effects. at that time I was taking 5mg bystolic to compliment the losartin and am now taking 20mg bystolic. what classification of antihypertensive agent do you recommend to facilitate a much smaller dose of bystolic as I do not need the lowered metabolism?
Hi, I am a 66 yrs male on antihypertensive drugs ( CTD 6.25mg, Telmisartan 40mg, amlodipine 5mg+2.5mg),also taking Tonact TG 10mg and Clopitab 75mg. Since a month due to constipation & probably straining I suffered from fissure in ano and being treated with Pilorute ointment, 2% lignocaine jelly and stool softenor like Gutfeel or Lactitol-Isabgoal combination. Still there is pain at the time of defaecation at muco-cutaneous area. My BP ranges from 140/70 to 122/65 mm Hg. Pl. advice what else is required.
I was treated for bilateral papilledema due to idiopathic intra cranial hypertension with IV administration of methyloprednisolone & Solumedrol.... which shot up my BP so anti hypertensives were given..Further I was on Wysolone oral tapering from 40mg to 30- 20-10 mg over two months..Now I m absolutely off steroids but DImaox 250 is given TDS. MY BP continues in normal range of 120 130/80-90 despite taking SELOKEN 50 COB+VERSYL 8mg (both once a day) and STAMLO 5 mg (twice a day).....How long will I need anti hypertensives as a cover for the side effects of steroids? Thanks
hi i am 29 years old and i have high blood pressure. I have been on a low dose of blood pressure medication and i am still at pre-hypertension, and some times level one hypertension. I have been exercising, and have not smoked for three months. Should i get a stronger dose of blood pressure medication?
My husband has high blood pressure and takes medication for it. Lately he has woken up in the middle of the night feeling odd and when he takes his blood pressure is up to 180/190. Should he check if he has sleep apnea and why does'nt his medication keep the hypertension low.
My blood pressure has always been about 130/75. I'm 59, fit, don't smoke or drink. Then about 2 weeks ago I started getting headaches every day and decided to have my BP checked. It was at about 170/90 and stayed about there until I went on...
Hi, I am suffering from Hypertension. Also My single kidney is working, other is shrunk. No Reason for the same whether it was from birth or due to hypertension. MY current Blood Pressure Reading are coming at 150/100. I am under current medication of Betaloc 50, Losar 50 & AMtas 5. My Blood pressure is not coming under control.What you suggest
am being suffered from secondary hypertension. am now under treatment, zestril 10mg daily. On time my dr told me my left ventrical hypotrified with normal systolic, doopler normal. Its about ten years now since i underwent clinical exiamination. Yesterday i felt my heart palpitate, but after 10 minituse i became normal, but in night my heart beart were some how high after few hours became normal. What is the problem, is it complication of medication or something else?